Title of article :
Reliability of structures in high dimensions. Part II. Theoretical validation
Author/Authors :
Koutsourelakis، نويسنده , , P.S.، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2004
Pages :
5
From page :
419
To page :
423
Abstract :
This paper provides proofs to the claims made [Probab. Eng. Mech. (submitted)] concerning the convergence rates of the estimators used.
Keywords :
Markov chain Monte Carlo , SIMULATION , Reliability , Line sampling
Journal title :
Probabilistic Engineering Mechanics
Serial Year :
2004
Journal title :
Probabilistic Engineering Mechanics
Record number :
1567419
Link To Document :
بازگشت